# SDR SWAA2016041250818

- Difficulty date: April 1, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 66,815 hours, 53,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED, BETWEEN BS 927 - 947, STRINGER 21R.  R & R INTERCOSTAL IAW DWG.
